Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest agentx

Bone Problems after Tane?

Recommended Posts

Guest agentx

Hey, my derm told me something about Bone decomposition or some shit after accutane? And ive been getting these back aches and muscle aches, specially in my joints after tane. Im really worried :/ can anyone tell me if these are just a side effect and if it`ll go away after some time cuz ive finished tane.

Im really scared help me out here :/

Thanks!

Share this post


Link to post
Share on other sites

Your derm is talking about accutanes negative effect on bone density. It has been identified in a recent study. Search the net and see what the advice is. I'd bee looking at talking some calcium, phosphorous supplements.

Share this post


Link to post
Share on other sites

Everyone, I told ya so!

agentx, gather as much material as you can about what you're experiencing. Look at http://www.ragforum.com/. Keep all details your derm gave you in case you need to sue him. Inform yourself asap! There's a lot of info on the net.

Share this post


Link to post
Share on other sites
Guest agentx

dood all ur post did was scare the shit out of me lol :/ thanks for the help though. Am gonna look at the site u gave me ... and SUE my derm :/ why wats wrong with me man? its just some aching joints =/

Scared!

Share this post


Link to post
Share on other sites

You need to take vitamin D with calcium so make sure to stock up on that too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×